I have a hard time getting and keeping an erection...
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of BuSpar (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - I discharge very quickly during sex and the semen very light?Any?
1 answer • 1 Jul 2010
My doctor perscribed an ed drug because I couldn't keep an erection. However even though I take the drug I still have no sexual desire. I ...
1 answer • 6 Aug 2010
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
... and starting wellburtin. I was worried she would not go for that. All that worry for nothing. Well unless I develop serotonin syndrome, or Status ...
6 answers • 4 Oct 2011
First time ever in my life I have been experiencing a loss of erection in the middle or start of sex. I am 29 year old male. Does anyone know if this ...
1 answer • 30 May 2012
4 answers • 5 Feb 2013